Arthritis Forum
Home.

News.

Personal Stories. Links. Message Board.  
Arthritis Forum  
Add your comments to this topic Start a new topic
Date: 29.02.2012
From: Paula

Subject: Yuk!

Hi,
Just to say thinking of you all as you struggle with pain and other issues too, may i ask this, it is about the mtx. I have had week 4 at 15mg, the last two weeks have been the worst, bad stomach upsets, headaches, and feeling sick, the pain has been worse as well, in all the small joints and affecting all the fine movement things. My hands looks like something from a sumo wrestler, I feel drained now, I hope this passes as i know it is early stages, just feel shit today, and it is getting to me, sorry I know you all have much worse than me. My stress levels are high at the mo, and have worries about my father he is seriously ill at the moment, and due to have surgery next week, I am trying to take each dose one at a time, just can't understand why the pain is worse within a few days after the dose, i have just found out that i cannot have the injections as I unfortunately have liquid lithium on top of the mtx, and all the professionals are erring on the side of caution because of tow toxic drugs together, Sorry to say all this, just wondered what all others expereinces with the mtx were at this stage and how you dealt with them, worrying that my consultant will increase this in April, that frightends me as I am sure you can understand. Take care all of you. x
reply | back to forum

Date: 01.03.2012
From: Colin

Subject: Re: Yuk!

Paula , take Omeprazole & folic acid & should coontrol most side effects from Mtx , it realy is a good drug to control arthritis , it will take few weeks to work but well worth it ,

here in the UK you have to try two of the Disease-modifying antirheumatic drugs (DMARDs) before they give you a anti-tnf drug

look after youtself
reply | back to forum

Date: 02.03.2012
From: Paula

Subject: Re: Yuk!

Hi Colin
I have 5mg of Folic ACID the day after the MTX, i cant have omerprazole because of some of the meds i am already on, but the folic acid i been on the same time, see what happens when i go back in april, just hope all this settles down, hope you ok Colin.
reply | back to forum

 

Add your comments to this topic
Subject:
Please type your comment here:

Your name:
email:

3+7=
(This sum is to help prevent automatic spamming through this page - thank-you)


top

Site design: T - Creative Home | News | Personal Stories | Links | Message Board